Table of Contents
Chinese Journal of Mathematics
Volume 2013, Article ID 871072, 2 pages
http://dx.doi.org/10.1155/2013/871072
Research Article

A Characterization of 4-Centralizer Groups

Department of Mathematics, North-Eastern Hill University, Permanent Campus, Shillong, Meghalaya 793022, India

Received 23 August 2013; Accepted 9 October 2013

Academic Editors: M. Coppens, W. Shi, and Z. Wang

Copyright © 2013 Jutirekha Dutta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Abdollahi, S. M. J. Amiri, and A. M. Hassanabadi, “Groups with specific number of centralizers,” Houston Journal of Mathematics, vol. 33, no. 1, pp. 43–57, 2007. View at Google Scholar · View at Scopus
  2. A. R. Ashrafi, “On finite groups with a given number of centralizers,” Algebra Colloquium, vol. 7, no. 2, pp. 139–146, 2000. View at Google Scholar · View at Scopus
  3. A. R. Ashrafi, “Counting the centralizers of some finite groups,” The Korean Journal of Computational & Applied Mathematics, vol. 7, no. 1, pp. 115–124, 2000. View at Google Scholar
  4. A. R. Ashrafi and B. Taeri, “On finite groups with a certain number of centralizers,” Journal of Applied Mathematics and Computing, vol. 17, no. 1-2, pp. 217–227, 2005. View at Google Scholar · View at Scopus
  5. A. R. Ashrafi and B. Taeri, “On finite groups with exactly seven element centralizers,” Journal of Applied Mathematics and Computing, vol. 22, no. 1-2, pp. 403–410, 2006. View at Google Scholar · View at Scopus
  6. S. J. Baishya, “On finite groups with specific number of centralizers,” International Electronic Journal of Algebra, vol. 13, pp. 53–62, 2013. View at Google Scholar
  7. S. M. Belcastro and G. J. Sherman, “Counting centralizers in finite groups,” Mathematics Magazine, vol. 67, no. 5, pp. 366–374, 1994. View at Google Scholar
  8. M. Zarrin, “On element-centralizers in finite groups,” Archiv der Mathematik, vol. 93, no. 6, pp. 497–503, 2009. View at Publisher · View at Google Scholar · View at Scopus